The Numerical Solution of Singular Integral Equations of Potential Theory.
Numerische Mathematik, Tome 11 (1968), pp. 77-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__11_131810,
author = {M.S. LYNN and W.P. TIMLAKE},
title = {The {Numerical} {Solution} of {Singular} {Integral} {Equations} of {Potential} {Theory.}},
journal = {Numerische Mathematik},
pages = {77--98},
year = {1968},
volume = {11},
zbl = {0162.47701},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__11_131810/}
}
M.S. LYNN; W.P. TIMLAKE. The Numerical Solution of Singular Integral Equations of Potential Theory.. Numerische Mathematik, Tome 11 (1968), pp. 77-98. http://geodesic.mathdoc.fr/item/NUMA_1968__11_131810/